# SDR DHL9870627C

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING FRONT SPAR WS 115 LOWER END OF VERTICAL ANGLE CRACKED.  STOP DRILLED END OF CRACK, HFEC, FABRICATED ANGLE REPAIR, 6 X 2 PER SRM 51-40-3.  N/R 1648.
